# SDR DXTA2021082547640

- Difficulty date: August 24, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0061
- Aircraft time: 4,308 hours, 2,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4407M
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WHEN PLANE POWERED UP WITHIN 20 MINS OF SHUTDOWN, THE FOLLOWING EMERGENCY LIGHTS FAILED TO ILLUMINATE: FLOOR SEAT 5 & 8, OVER WIND RIGHT SIDE, AND OVERHEAD SEAT 7 (VERY DIM) WHEN APU STARTED , ALL LIGHTS ILLUMINATED BUT EXTINGUISHED SHORTLY AFTER SHUTDOWN. ***CORRECTIVE ACTION*** GAINED ACCESS TO AND REMOVED INOP #3 EMERGENCY BATTERY AND INSTALLED REPAIRED CONDITION #3 EMERGENCY BATTERY IAW CE680A AMM 33-50-06. PERFORMED 2HR BATTERY CHARGING PROCEDURE IAW CE680A AMM 33-50-00 SECTION C. TECHS ALLOWED EMERGENCY BATTERIES TO STABILIZE FOR L0MIS AFTER THE 2HR CHARGE. TECHS PERFORMED EMERGENCY LIGHTS OPS AND FUNCTIONAL CHECKS IAW CE680A AMM 33-50-00. OPS AND FUNCTIONAL CHECKS GOOD WITH NO DEFECTS NOTED.
